# SDR SIMA200213007

- Difficulty date: May 2, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION, FOUND ELONGATED RIVET HOLE ON RIGHT FORWARD FUSELAGE II, FRAME 12A.  INSTALLED OVERSIZED RIVET IAW EMB GST-1368/02 AND STANDARD SRM PRACTICES.  (M)
